# SDR QXEA9801441

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG1055
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515900004
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT SIDE OF ROW 8 INOP.  RELAMPED EMERGENCY EXIT SIGN, OPERATIONAL CHECK GOOD.
